# SDR 0380

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUALLY DETECTED CRACK IN PREVIOUS DOUBLER LEFT WING LEADING EDGE AT NR 2 ENGINE PYLON CUTOUT.
